MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Atlan A350; Anesthesia Units

Drägerwerk AG & Co. KGaA Atlan A350; Anesthesia Units
Model Number 8621500
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device stopped ventilation during operation.Manual ventilation was possible.No injury reported.
 
Additional Manufacturer Narrative
The investigation was just started.The results will be forwarded in a follow up report.

Brand Name
Atlan A350
Common Device Name
Anesthesia Units
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key50894920
Report Number9611500-2026-00489
Device Sequence Number20333694
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)250819(93)8621500-20
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown